# SDR IPXA2017041216080

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 28,220 hours, 15,193 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ATB - TOP OF CLIMB NOTICED RIGHT ENGINE VIBRATION METER WAS 2.5 (UNUSUALLY HIGH) SEVERAL MINUTES LATER PEAKED 2.7 AND TURNED AMBER. RAN QRH PROCEDURE NO HELP. AFTER THREE POWER REDUCTIONS AND CONTINUED AMBER VIB INDICATION CONTACTED FLIGHT CONTROL DUE TO HISTORY. R&R RT ENG ON LOGSHEET 437731 ITEM 3 ITEM CLEARED ITEM.
